Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Solitary smooth hump solutions of the Camassa-Holm equation by means of the homotopy analysis method

Abbasbandy, S. and Parkes, E.J. (2008) Solitary smooth hump solutions of the Camassa-Holm equation by means of the homotopy analysis method. Chaos, Solitons and Fractals, 36 (3). pp. 581-591. ISSN 0960-0779

[img]
Preview
PDF (CSFSA_EJPrev.pdf)
Download (155Kb) | Preview

    Abstract

    The homotopy analysis method is used to find a family of solitary smooth hump solutions of the Camassa-Holm equation. This approximate solution, which is obtained as a series of exponentials, agrees well with the known exact solution. This paper complements the work of Wu & Liao [Wu W, Liao S. Solving solitary waves with discontinuity by means of the homotopy analysis method. Chaos, Solitons & Fractals 2005;26:177-85] who used the homotopy analysis method to find a different family of solitary wave solutions.

    Item type: Article
    ID code: 13740
    Keywords: Camassa–Holm equation, homotopy analysis method, soliton solution, series solution, Mathematics, Mathematics(all)
    Subjects: Science > Mathematics
    Department: Faculty of Science > Mathematics and Statistics
    Related URLs:
      Depositing user: Mrs Mary McAuley
      Date Deposited: 22 Dec 2009 12:00
      Last modified: 05 Sep 2014 00:00
      URI: http://strathprints.strath.ac.uk/id/eprint/13740

      Actions (login required)

      View Item

      Fulltext Downloads: